Quasitrivial semimodules. II
Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 1, pp. 17-24
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2008_49_1_a2,
author = {Al-Zoubi, Khaldoun and Kepka, Tom\'a\v{s} and N\v{e}mec, Petr},
title = {Quasitrivial semimodules. {II}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {17--24},
year = {2008},
volume = {49},
number = {1},
mrnumber = {2517935},
zbl = {1169.16030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2008_49_1_a2/}
}
Al-Zoubi, Khaldoun; Kepka, Tomáš; Němec, Petr. Quasitrivial semimodules. II. Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 1, pp. 17-24. http://geodesic.mathdoc.fr/item/AUCMP_2008_49_1_a2/